Some Nonunique Fixed Point Theorems of Ćirić Type on Cone Metric Spaces
By E. Karapınar. 2010
67 citations recorded by the source corpus.
Some results of (Ciric, 1974) on a nonunique fixed point theorem on the class of metric spaces are extended to the class of cone metric spaces. Namely, nonunique fixed point theorem is proved in orbitally 𝑇 complete cone metric spaces under the assumption that the cone is strongly minihedral. Regarding the scalar weight of cone metric, we are able to remove the assumption of strongly minihedral.
Subfields: Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/7c2c2c26fffa84269c2b6a4c1c01dcd54c06fed4
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Geometry and Topology
Citations in the corpus
- Common Fixed Points for Multivalued Mappings in Complex Valued Metric Spaces with Applications (2013, background): “[7] E. Karapınar, “Some nonunique fixed point theorems of Ciric type on cone metric spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 123094, 14 pages, 2010.”
- Fixed point theorems for multivalued maps in cone metric spaces (2011, background): “Since then, in [11-23], the authors obtained fixed point theorems in cone metric spaces.”